RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 4, Pages 76–102 (Mi da233)  

This article is cited in 4 scientific papers (total in 4 papers)

On a method for obtaining lower bounds for the complexity of the realization of Boolean functions by nondeterministic branching programs

E. A. Okolnishnikova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (2601 kB)

Bibliographic databases:
UDC: 519.714.4+519.725
Received: 28.08.2001

Citation: E. A. Okolnishnikova, “On a method for obtaining lower bounds for the complexity of the realization of Boolean functions by nondeterministic branching programs”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:4 (2001), 76–102

Citation in format AMSBIB
\Bibitem{Oko01}
\by E.~A.~Okolnishnikova
\paper On a~method for obtaining lower bounds for the complexity of the realization of Boolean functions by nondeterministic branching programs
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 4
\pages 76--102
\mathnet{http://mi.mathnet.ru/da233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918262}
\zmath{https://zbmath.org/?q=an:1005.68083}


Linking options:
  • http://mi.mathnet.ru/eng/da233
  • http://mi.mathnet.ru/eng/da/v8/s1/i4/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Okolnishnikova, “O slozhnosti nedeterminirovannykh vetvyaschikhsya programm, realizuyuschikh kharakteristicheskie funktsii kodov Rida–Mallera.”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 10:3 (2003), 67–81  mathnet  mathscinet
    2. Okol'nishnikova E.A., “On some bounds on the size of branching programs (A survey)”, Stochastic Algorithms: Foundations and Applications, Proceedings, Lecture Notes in Computer Science, 3777, 2005, 107–115  crossref  zmath  isi  scopus
    3. E. A. Okolnishnikova, “Lower bound for the computation complexity of BCH-codes for branching programs”, J. Appl. Industr. Math., 4:2 (2010), 231–235  mathnet  crossref  mathscinet  zmath
    4. E. A. Okolnishnikova, “O raspredelënnykh skhemakh”, Diskretn. analiz i issled. oper., 18:6 (2011), 71–81  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:170
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020